# SDR DALA2025021101065

- Difficulty date: February 7, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 CORROSION ON STRINGER FLOOR SUPPORT RBL= 16.10, 10.45, 7.55 AND 2.90 ALSO LBL=16.10, 10.45, 7.55 AND 2.90 AT BTW STA. 740 TO 760 FWD CARGO COMPARTMENT. C1. CORRECTIVE ACTION: SUMMARY OF NRC 00261, STRINGER FLOOR SUPPORT RBL=16.10, 10.45, 7.55 AND 2.90 ALSO LBL=16.10, 10.45, 7.55 AND 2.90 AT BTW STA. 740 TO 760 FWD CARGO COMPARTMENT. C1 WERE REPAIRED PER B757-200 SRM 53-00-53-2R. PROCEDURE 1 REPAIR 1. (0800351)
